• Has anyone experienced facial neuropathy when on Taxol?

    Asked by attypatty on Thursday, February 23, 2012

    Has anyone experienced facial neuropathy when on Taxol?

    My nose tingles, the middle of my forehead and my chin are numb, and my lips feel like a shot of novocaine is wearing off. I hear a lot about neuropathy in the hands and feet but nothing about in the face. Anyone know anything about this? My onc says it's related to the Taxol and symptoms will go away after treatment (I am in the middle of a 12-week cycle) so I'm not worried, just curious.

    7 Answers from the Community

    7 answers
    • pamholtzman's Avatar
      pamholtzman

      Thanks everyone for your good info.
      Pam

      about 2 years ago
    • Keephopealive's Avatar
      Keephopealive

      Neuropathy, mine was and is in feet. Many people get that...and not sure if it goes away..Things come back to haunt us years later from chemo/cancer...

      about 2 years ago
    • Lirasgirl33's Avatar
      Lirasgirl33

      I will be starting Cisplatin and Taxol this coming Tuesday. This information is very useful. Thank you ladies. :) My chemo doc did say Taxol is associated with neuropathy. I will ask him about the glutamine and B6.

      over 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.